Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 276, NWS Philadelphia/Mount Holly

July 22, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 22, 2019, 8:20 PM EDT for Berks County, Pennsylvania. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2019, 8:20 PM EDT (00:20 UTC)
Expired
Jul 22, 2019, 9:00 PM EDT
In force
40 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 150 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 8:40 PM EDTTSTM WND DMG1 Ese Leesport, PADOWNED POWER CABLES ON STATE HIGHWAY 61 BETWEEN WALL STREET AND ORCHARD LANE. TIME ESTIMATED FROM RADAR.
Jul 22, 8:50 PM EDTTSTM WND DMG2 Ssw Greenwich Twp, PADOWNED TREE AND WIRES ON SAUCONY ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 2:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

113 
WUUS51 KPHI 230020
SVRPHI
PAC011-230100-
/O.NEW.KPHI.SV.W.0276.190723T0020Z-190723T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
820 PM EDT Mon Jul 22 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Berks County in eastern Pennsylvania...

* Until 900 PM EDT.

* At 820 PM EDT, a severe thunderstorm was located over Womelsdorf,
  or near Myerstown, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood,
  Sinking Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown,
  Topton, Leesport, Shoemakersville, Bernville, Lyons, Strausstown,
  Lenhartsville, Spring Ridge and Fairview Hgts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

LAT...LON 4052 7625 4055 7614 4061 7578 4055 7569
      4024 7570 4023 7602 4041 7629 4052 7630
TIME...MOT...LOC 0020Z 269DEG 31KT 4040 7619 

HAIL...<.75IN
WIND...60MPH
 
$$

CMS
2 follow-up statements
311 
WWUS51 KPHI 230042
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
842 PM EDT Mon Jul 22 2019

PAC011-230100-
/O.CON.KPHI.SV.W.0276.000000T0000Z-190723T0100Z/
Berks PA-
842 PM EDT Mon Jul 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BERKS COUNTY...

At 842 PM EDT, a severe thunderstorm was located over Laureldale, or
near Reading, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood, Sinking
Spring, Laureldale, Womelsdorf, Wernersville, Topton, Leesport,
Shoemakersville, Bernville, Lyons, Lenhartsville, Spring Ridge,
Fairview Hgts, Shillington and West Reading.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4055 7614 4061 7578 4055 7569 4024 7570
      4023 7602 4034 7619
TIME...MOT...LOC 0042Z 269DEG 31KT 4040 7594 

HAIL...<.75IN
WIND...60MPH
 
$$

CMS
996 
WWUS51 KPHI 230055
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
855 PM EDT Mon Jul 22 2019

PAC011-230105-
/O.EXP.KPHI.SV.W.0276.000000T0000Z-190723T0100Z/
Berks PA-
855 PM EDT Mon Jul 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR BERKS COUNTY WILL EXPIRE AT
900 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty 
winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
eastern and southeastern Pennsylvania.

LAT...LON 4055 7614 4061 7578 4055 7569 4024 7570
      4023 7602 4034 7619
TIME...MOT...LOC 0055Z 269DEG 31KT 4040 7580 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:40 PM EDT, 40 minutes earlier.

Area forecast discussion, Jul 22, 7:40 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
740 PM EDT Mon Jul 22 2019

.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.

Previous discussion...

330 PM Update...

Severe weather and flash flooding threat continues into this
evening...

Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.

As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.

By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!

Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...

An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.

Dailies...

Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.

Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.

Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.
&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...The strongest area of storms will be off the coast by
mid morning however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Chances for severe weather will
be lower with this second round but generally expect
deteriorating cigs/visbys with with widespread MVFR likely by
the overnight and periods of IFR likely by morning...especially
for the I-95 terminals.

Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.

Outlook...

Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.

Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.

&&

.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Bigger
Story will likely be strong to severe storms moving over the
coastal waters (as well as the Delaware Bay) this evening and
these could produce wind gusts of 40-50 knots in the strongest
storms. These should be east of the waters by late evening.

For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.

Outlook...

Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.

RIP CURRENTS...
An increasing southerly wind fetch and building waves are
expected to create a moderate risk for the development of
dangerous rip currents today along the New Jersey shore. The
Delaware coastline is expected to have a low risk or the
development of dangerous rip currents today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Tuesday morning for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch through Tuesday morning for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through Tuesday morning for DEZ001>004.
MD...Flash Flood Watch through Tuesday morning for MDZ008-012-015-
     019-020.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ450>455.

&&

Synopsis...O'Brien
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/O'Brien
Hazardous weather outlook, Jul 22, 6:31 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
631 PM EDT Mon Jul 22 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-016-021-023-PAZ054-
055-060>062-101>103-105-232245-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Salem-Cumberland-
Cape May-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-232245-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-232245-
Delaware Beaches-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-232245-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
631 PM EDT Mon Jul 22 2019

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012-013-015-017>020-022-027-PAZ070-071-104-106-232245-
Middlesex-Western Monmouth-Mercer-Gloucester-Camden-
Northwestern Burlington-Ocean-Atlantic-Southeastern Burlington-
Delaware-Philadelphia-Eastern Montgomery-Lower Bucks-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 22, 8:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 NNW TINTON FALLS      40.32N 74.10W
07/22/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON GARDEN STATE PARKWAY EXPRESS
            NORTHBOUND SOUTH OF EXIT 109. ALL LANES
            BLOCKED. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 22, 8:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 S HARDYSTON TWP       41.09N 74.54W
07/22/2019  M2.36 INCH       SUSSEX             NJ   COCORAHS

            FELL IN 4 HOURS.

&&

JEO
Local storm report, Jul 22, 8:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      1 WSW BUTLER            41.00N 74.36W
07/22/2019                   MORRIS             NJ   COCORAHS

            ROUTE 23 WASHED OUT IN KINNELON. TIME
            ESTIMATED.

&&

JEO
Local storm report, Jul 22, 8:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     1 E EARL TWP            40.36N 75.69W
07/22/2019                   BERKS              PA   FIRE DEPT/RESCUE

            DOWNED TREE AT INTERSECTION OF KOCH ROAD AND
            IRONSTONE DRIVE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 22, 8:19 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     MARINE TSTM WIND 1 SSE ASBURY PARK       40.20N 74.01W
07/22/2019  E39 MPH          MONMOUTH           NJ   PUBLIC

            39 MPH WIND GUST AT BRADLEY BEACH.

&&
Local storm report, Jul 22, 8:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     LAWNSIDE                39.86N 75.04W
07/22/2019                   CAMDEN             NJ   DEPT OF HIGHWAYS

            DOWNED WIRES ON US-30 EASTBOUND EAST OF NEW
            JERSEY TURNPIKE. ALL LANES CLOSED AND
            DETOURED. TIME ESTIMATED FROM RADAR.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:12 PM EDTSpecial Weather StatementPHIBerks33 min
Jul 22, 8:58 PM EDTSpecial Weather StatementPHILehigh32 min
Jul 22, 8:59 PM EDTAreal Flood WarningPHIBerks, Lehigh, Montgomery, Northampton7 hr
Jul 22, 9:24 PM EDTSpecial Weather StatementPHINorthampton36 min
Jul 22, 9:28 PM EDTAreal Flood WarningPHIBucks4 hr
Jul 22, 10:26 PM EDTSpecial Weather StatementPHIChester34 min
Jul 22, 10:36 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jul 22, 11:04 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Montgomery4 hr
Jul 23, 3:53 AM EDTAreal Flood WarningPHILehigh112 min
Jul 23, 7:17 AM EDTRiver Flood WarningPHIChester3 hr
Jul 23, 7:48 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.